# SDR C41R201307030001

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: General aviation
- Aircraft: N1228
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608092
- Aircraft time: 2,887 hours
- Engine: Cont TSIO520*
- Engine time: 305 hours
- Propeller: Mtprop MTV14D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AN123862
- Condition: Missing
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT ENGINE OIL CONSUMPTION AND LEAKAGE. FOUND OIL LEAK AFTER NUMEROUS ATTEMPTS TO NARROW OIL LEAK TO A CENTRAL LOCATION. DISCOVERED OIL LEAKING FROM AIR CONDITIONER COMPRESSOR ACCESSORY DRIVE PULLEY SHAFT. REMOVED DRIVE PULLEY AND GARLOCK SEAL AND DISCOVERED SHAFT O-RING WAS MISSING FROM SHAFT ASSY. THIS ENGINE HAD 304.2HRS TSOH.
